# SDR USAA2013030600011

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 41,357 hours, 15,085 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Actuator
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8DEF RECLINES TOO FAR INTO EXIT ROW AND WILL NOT STAY UP.  MAINTENANCE ADJUSTED SEAT ACTUATOR, JAM NUTS AND RECLINE POSITION.
